Bluelight

Thread: problems with mixing heroin with methadone

Results 1 to 10 of 10
  1. Collapse Details
    problems with mixing heroin with methadone 
    #1
    Bluelighter opiphoria's Avatar
    Join Date
    May 2008
    Location
    chicago
    Posts
    163
    Hi I have a question that I hope someone would no the answer to. I have been on methadone for about 9 years now I'm down to 70 I was on 200 mg. before I really regret getting on it because it feels like its been way harder for me to get off of than heroin was because I've kicked heroin many of time but did relapse a few times but I have a had quite a few years of sobriety. The times that I have used the methadone did give me that blockade affect but I would still feel it somewhat if I did enough. Well recently I have tried to see if by maybe using for a week or two would make me kick my methadone habit and try to deal with the heroin w/d. Well let me get to my question by the end of week one when I used by maybe my 6th bag which I would do maybe a half every so often out the day when I started to feel sick towards the end of the day I think when I got to probably the sixth one my heart would start to pound really fast and I would get like a huge flash of heat and my body would get extremely hot it would only last for like 5 min. or so but it really scared the crap out me because I've always been scared of the stories I hear about how people overdose from taking large amounts of heroin because they think they're not high but the meth' is just giving them that blockade effect. Has this ever happened to anyone or does anyone have a theory on what the hell could have been ? I would really appreciate if anyone can get back to me.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter opiphoria's Avatar
    Join Date
    May 2008
    Location
    chicago
    Posts
    163
    oh yeah I also forgot by the end of the week I couldn't get high anymore neither and I thought I would have been since the methadone would have been out of my system but I guess it takes longer, and i gave up and went back to the clinic and dosed and did the rest of the dope I had I finally started to feel a little high again which is weird. I hope some one has an idea of what the hell happened because this has never happened to me before.
    Last edited by opiphoria; 08-03-2010 at 17:48.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelight Crew Rogue Robot's Avatar
    Join Date
    Sep 2004
    Location
    ♥ ♩ ♫ ♩ ♫ ♥
    Posts
    16,716
    Homeless -> OD
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Greenlighter shag1233's Avatar
    Join Date
    Oct 2009
    Location
    Detroit
    Posts
    23
    Dude you are going to fucking kill yourself. Methadone is responsible for modifying the dopamine receptors in your brain that respond to heroin. As you keep pumping that stuff into your veins you will NOT feel high due to the methadone. The heat your are feeling is the drop in BP due to lack of oxygen*. If you continue to mix these to you will most likely end up going into respiratory arrest.

    *Increased BP and lack of oxygen
    Last edited by shag1233; 10-03-2010 at 06:27.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter opiphoria's Avatar
    Join Date
    May 2008
    Location
    chicago
    Posts
    163
    ok I believe it was a couple of days after this has happened to me I have been getting chest pains and pain in my upper back and whenever i'm active i've been getting wheezing in my chest, and my esophagus feels like something is stuck in it. I 've been like this I think almost a week or less. I ended up going to the hospital yesterday they did an ECG and gave me a chest x-ray everything turned out negative.I'm wondering if it could be my lungs but i'm not coughing at all. The garbage I was doing had a very baby powder like texture and after you snort it a mist will come out of my mouth but I think maybe alot of it was inhaled. Has anyone ever had any chest pain before from bad cut or could I have maybe screwed my heart up. I couldn't tell the Dr. everything because I had my mom with me. If this has ever happened to anyone please let me know because i'm really scared over this.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    i take methadone too and i was getting chest pains sometimes after i ran out of it, and now i smoked some fentanyl extract and my heart is beating very fast, i think i will just suffer withdrawl until i get my methadone and just take it normally, if i dont die today that is
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter SZodiac's Avatar
    Join Date
    Apr 2009
    Location
    to the right....keep goin
    Posts
    197
    70mg will block the H somewhat, but if I read your post correctly, that you were off the methadone for a week and doing dope that whole week and after 6 bags you got the hot flash? That sounds more like a bag of cut than a bag of dope. The heart pounding and hot flash is typical of quinine/cut shot and certainly not an OD on H. Sounds like a case of shitty dope to me.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Sounds like you have a bad case of GERD, which would not show up on the xray you had.

    As the heroin (or cut-which seems more likely to be causing the pain) is moving along your bloodstream, as it hits the capillaries in the area destroyed by gastric reflux, it's giving you pain. This has happened to me when I shoot bad coke.

    Have them do a endoscopy or a barium swallow and either find better dope or just go up on your dose so you wont want to.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter Z Y G G Y's Avatar
    Join Date
    Apr 2009
    Location
    American Suburbia
    Posts
    2,379
    This person is not shooting up, they are snorting by the way.

    OP, have you thought about going to a weaker opiate as opposed to a stronger one? The w/d will be much milder compared to dope and it will be much easier for you to stop. Maybe either try tramadol or get some bupe and then try tramadol. These drugs should hold you and won't stimulate your brain as much as dope. Dope gives me w/d even if I use it for a day or two.

    Whatever you do, don't take heroin while the methadone is still active in your system. Drop the dope idea. Go to a doctor or talk to someone who might have these meds...bupe, tramadol, benzos, clonidine for a kick. Not dope.

    PM me if you have any questions. Seems that you are struggling with this but you want to quit. It is possible to quit.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Greenlighter shag1233's Avatar
    Join Date
    Oct 2009
    Location
    Detroit
    Posts
    23
    I know the milky taste is because most dealers cut with asymlac (spelling?) it's some baby formula that's the same color. And be careful getting hooked on methadone, cause there is no detox drug......for the detox drug.

    One love

    The Doc
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •